Alert archive / Pennsylvania / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 16, 2014, 10:36 PM EDT for Berks County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2014, 10:36 PM EDT (02:36 UTC)
- Expired
- Jun 16, 2014, 11:30 PM EDT
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The State College radar (KCCX), 160 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 631 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1839 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
324
WWUS81 KPHI 170236
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 PM EDT MON JUN 16 2014
PAZ060-170330-
BERKS PA-
1036 PM EDT MON JUN 16 2014
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BERKS COUNTY...
AT 1034 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
SCHUYLKILL COUNTY...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL AREAS OF POOR DRAINAGE. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR STRAUSSTOWN AROUND 1110 PM...BERNVILLE AROUND
1120 PM AND LEESPORT AROUND 1130 PM.
LAT...LON 4052 7637 4052 7625 4054 7618 4059 7605
4058 7603 4061 7601 4060 7589 4027 7602
4036 7621 4036 7624 4049 7644 4050 7643
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 16, 9:38 PM EDT, 58 minutes earlier.
Area forecast discussion, Jun 16, 9:38 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 938 PM EDT MON JUN 16 2014 .SYNOPSIS... HIGH PRESSURE WILL CONTINUE TO SLIDE TO OUR SOUTH AND EAST THROUGH THIS AFTERNOON, THEN MOVE OFF THE SOUTHEAST COAST TUESDAY. A WEAK TROUGH OF LOW PRESSURE WILL MOVE INTO OUR REGION TONIGHT INTO TUESDAY. A COLD FRONT WILL DROP DOWN FROM THE GREAT LAKES WEDNESDAY, REACHING OUR REGION THURSDAY. THIS FRONT WILL PUSH JUST SOUTH OF THE REGION BY THE END OF THE WEEK, BEFORE LIFTING NORTH AS A WARM FRONT FOR THE EARLY PART OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... WITH THE NEXT ESTF UPDATE WE HAVE ADJUSTED POPS BASED ON CURRENT LOCATIONS OF CONVECTION AND A COSPA/HRRR BLEND. WHILE THE MODELS ARE PREDICTING INSTABILITY ALOFT TO CONTINUE OVERNIGHT, WE ARE SLOWLY LOSING THE SFC BASED INSTABILITY. ITS STILL JUICIER IN PA JUST LOOKING AT TEMPS AND HIGHER DEW POINTS. THE WESTWARD BUILDING OF LATE THOUGH SHOWS THAT THE GREATEST INSTABILITY IS NOT WITHIN OUR CWA. THERE WERE A COUPLE RATHER ROBUST THUNDERSTORMS WEST AND SOUTHWEST OF OUR CWA, BUT THE TREND OVER THE LAST HOUR HAS BEEN LOWER OVERALL PULSES. SO WHILE SOME HEAVY DOWNPOURS AND SOME WIND GUSTS ARE POSSIBLE OVERNIGHT, THE SEVERE THREAT (WHICH HAS BEEN OBSERVED AS LARGE HAIL AND WIND) APPEARS DONE. BTW GOING FORWARD THE GFS VERIFIED THE CLOSEST WITH ITS PREDICTED 925MB TEMPS OFF THE 00Z SOUNDINGS. BECAUSE OF THE CONVECTIVE DEBRIS CLOUDINESS, WE DID INCREASE MIN TEMPS SLIGHTLY OVERNIGHT. A WEAK WAA AND ALSO MOISTURE ADVECTION REGIME IS FORECAST TO CONTINUE THROUGH TONIGHT. THIS IS DUE TO A WARM FRONT LIFTING TO OUR NORTH, THE DEW POINTS HAVE GENERALLY HELD PRETTY STEADY. HOWEVER THAT IS EXPECTED TO CHANGE TONIGHT AS IT WILL START TO FEEL MUGGY ACROSS MUCH OF THE CWA. THE PRESENCE OF A SURFACE TROUGH, INCOMING WEAKENING FRONT AND A SHORT WAVE ROLLING EASTWARD ALONG THE NORTHERN EDGE OF THE RIDGE WILL ALLOW FOR SOME CONVECTION. OTHERWISE, SOME INCREASE IN CLOUDS. THE INFLUX OF DEEPER MOISTURE INCLUDING THE INCREASE IN THE SURFACE DEW POINTS TONIGHT COMBINED WITH LIGHT WINDS SHOULD LEAD TO PATCHY FOG. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... AN UPPER-LEVEL RIDGE WILL REMAIN ANCHORED TO OUR SOUTHWEST TUESDAY. AS A RESULT, SURFACE HIGH PRESSURE WILL CONTINUE TO SETTLE OFF THE COAST OF THE SOUTHEAST STATES. IN ADDITION, A WEAKENING SURFACE FRONT SHOULD BE NEARBY IN THE MORNING. WHILE THE SURFACE FLOW OVERALL ACROSS OUR AREA WILL BE FROM THE SOUTHWEST, ALOFT THE FLOW IS MORE WESTERLY. THIS WILL MAINTAIN WAA THROUGH THE DAY WITH 850 MB TEMPERATURES NEARING +19C AND 925 MB TEMPERATURES RISING TO ABOUT +23C. THIS SHOULD TRANSLATE TO SEVERAL AREAS ESPECIALLY WITHIN THE URBAN INTERSTATE 95 CORRIDOR REACHING 90 DEGREES. THERE MAY BE SOME CONVECTIVE CLOUD DEBRIS MOVING ACROSS PORTIONS OF OUR AREA, ESPECIALLY IF AN MCS OCCURS NEAR THE EASTERN GREAT LAKES. IF THIS WERE TO OCCUR, THEN SURFACE HEATING COULD BE IMPACTED SOME. IN CONJUNCTION WITH A HOTTER AIRMASS, THE DEW POINTS ARE FORECAST TO BE INTO THE HUMID RANGE. AN EXAMINATION OF THE FORECAST SOUNDINGS SHOWS THE POTENTIAL FOR THE DEW POINTS TO DROP SOME DURING PEAK HEATING. THERE IS NOT A LOT OF FLOW UP TO ABOUT 5000 FEET, HOWEVER STRONG HEATING MAY ALLOW SOME DROP OFF IN THE DEW POINTS DURING THE AFTERNOON. AS A RESULT, IT WILL BE HOT AND HUMID HOWEVER WE ARE ANTICIPATING THAT THE HEAT INDICES IN THE PHILADELPHIA, WILMINGTON AND TRENTON METRO AREAS TO BE SEVERAL DEGREES SHORT OF HEAT ADVISORY CRITERIA /98F/. THEREFORE, NO HEAT RELATED HEADLINES WILL BE ISSUED ATTM. THERE IS ENOUGH INSTABILITY FORECAST TO DEVELOP TUESDAY TO SUPPORT CONVECTION, HOWEVER THE FORECAST SOUNDINGS IN GENERAL INDICATE A CAP IN PLACE. THIS MAY BE ENOUGH TO KEEP ANYTHING FROM DEVELOPING, PLUS THERE DOES NOT APPEAR TO BE MUCH IN THE WAY OF FORCING OUTSIDE OF TERRAIN INFLUENCES. THE FLOW IS FORECAST TO BE LIGHT ENOUGH, THEREFORE A SEA BREEZE WILL PROBABLY DEVELOP ONCE AGAIN STARTING AROUND MIDDAY. HIGH TEMPERATURES WERE A GFS/NAM MOS BLEND WITH SOME LOCAL TWEAKS. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... AT THE START OF THE LONG TERM...00Z WED...AN UPPER LEVEL RIDGE COVERS MUCH OF THE EASTERN US. HOWEVER A FAIRLY STRONG SHORTWAVE TROF IS FORECAST TO MOVE OVER THE RIDGE THROUGH THE GRTLKS AND NEW ENGLAND. MOST OF THE FORCING WITH THIS SYSTEM REMAINS N OF PA... BUT WITH AMPLE MOISTURE AND SOME INSTBY IN PLACE IT IS POSSIBLE THAT SOME TSTMS COULD AFFECT NERN PA OR NRN NJ OVERNIGHT. THUS WE HAVE CHANCE POPS OVERNIGHT FOR AREAS MAINLY N AND E OF PHL. ON WEDNESDAY...THERE WILL BE PLENTY OF MOISTURE STILL AROUND AND FAIRLY STRONG INSTBY IS EXPECTED TO DEVELOP WITH DAYTIME HEATING. THE COMBO OF HEAT AND HUMIDITY...WITH MAX T IN MID 90S FROM PHL SE AND SFC DEWPTS APPROACHING 70F...RESULTING HEAT INDICES WILL BE UPPER 90S WED AFTN. A HEAT ADVISORY WILL LIKELY BE NEEDED BUT ITS TOO EARLY FOR ISSUANCE ATTM. ALSO...AFTN/EVE TSTMS ARE LIKELY WITH ISOLD SVR AND/OR FF POSSIBLE. A COLD FRONT IS FCST TO PUSH DOWN FROM THE N INTO NRN NJ LATE WED NIGHT AND THEN CONTINUE SOUTH ON THU. THE FRONT IS EXPECTED TO STALL A LITTLE SW OF CHES BAY AND REMAIN IN THAT AREA THROUGH FRI AND SAT AND POSSIBLE SUN. A FAIRLY STRONG UPPER LOW DROPPING SWD THRU ERN CANADA WILL HELP KEEP THE FRONTAL BOUNDARY SUPPRESSED SWD. THE PRESENCE OF THE FRONT WILL INCREASE THE CHANCE FOR DIURNAL SHRA/TSRA FOR AREAS S/W OF PHL ON FRIDAY...ALTHO MUCH OF NJ AND PA COULD REMAIN DRY. FOR SAT/SUN THERE IS INCREASING LOW- LVL WARM ADVECTION ACROSS THE FRONT RESULTING IN INCREASED POPS FOR THE WEEKEND. WITH THE USUAL CAVEATS ABOUT LONG-RANGE UNCERTAINTY...IT APPEARS THAT SMWHT MORE ORGANIZED LOW PRES MAY AFFECT THE MID-ATLANTIC REGION ON MONDAY. TEMPS SHOULD BE ABOVE NORMAL FOR THIS WEEK BUT DROP TO NEAR NORMAL FOR THE WEEKEND. THE GREATEST THREAT FOR EXCESSIVE HEAT APPEARS TO BE CONFINED TO WEDNESDAY, THUS A ONE DAY EVENT WITH A CORRESPONDING HEAT ADVISORY. TUE AND THU MAY BE UNCOMFORTABLE BUT NOT SO THREATENING AS WED. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. KILG, KMIV, KACY AND SURROUNDING AREAS. WITH THE 00Z TAFS: FOR THIS EVENING GENERALLY VFR CONDITIONS WITH SOUTH TO SOUTHWEST WINDS MAINLY LESS THAN 10 KNOTS. WE USED MESOSCALE MODELS TO INDICATE A WINDOW FOR SHOWERS MID AND LATE THIS EVENING NW OF THE KPHL CORRIDOR AND IN THE KPHL CORRIDOR STARTING AROUND MIDNIGHT. CONFIDENCE TOO LOW TO INCLUDE THUNDER OR BRING SHOWERS TO KACY OR KMIV. SOME ISOLATED THUNDERSTORMS WILL BE MOVING THROUGH. OVERNIGHT SOME RESIDUAL VFR CLOUDINESS WITH THE LIKELIHOOD OF MVFR VSBY RESTRICTIONS DUE TO FOG OR HAZE TOWARD MORNING. WINDS WILL BE LIGHT. ON TUESDAY, VFR WITH NO CIG EXPECTED. A PREDOMINANT WEST TO SOUTHWEST WIND WITH SPEEDS 5 TO 10 KTS. LATE IN THE AFTERNOON WE START MOVING ANOTHER SEA AND BAY BREEZE FRONT REACHING THE DELAWARE RIVER AND THE LOCAL KPHL AIRPORTS LATE IN THE AFTERNOON OR EARLY IN THE EVENING. OUTLOOK... TUESDAY NIGHT: VFR. AN ISOLATED THUNDERSTORM IS POSSIBLE OVERNIGHT FOR KABE AND NORTH. WEDNESDAY THROUGH THURSDAY NIGHT: MAINLY VFR WITH SOME RESTRICTIONS TO MVFR OR IFR IN SCATTERED SHOWERS AND THUNDERSTORMS. FRIDAY: MAINLY VFR. AN ISOLATED THUNDERSTORM IS POSSIBLE FOR ILG AND POINTS TO THE SOUTHWEST. && .MARINE... HIGH PRESSURE WILL CONTINUE TO BE ANCHORED TO OUR SOUTH THROUGH TUESDAY. THIS WILL RESULT IN A GENERALLY CHANGEABLE SURFACE FLOW WHICH SHOULD SETTLE FROM A SOUTHERLY DIRECTION OVERALL, HOWEVER A SEA BREEZE INFLUENCE WILL OCCUR INTO THIS EVENING ALONG WITH A BAY BREEZE. THIS WILL ENHANCE THE WINDS NEARSHORE FOR A TIME. ANOTHER SEA/BAY BREEZE SHOULD OCCUR TUESDAY AFTERNOON. A WEAKENING FRONT WILL ARRIVE TONIGHT INTO TUESDAY WITH THE CHC FOR A FEW SHOWERS OR THUNDERSTORMS. GIVEN THE LIGHT ENOUGH FLOW AND WEAK SYSTEMS, THE CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH TUESDAY. OUTLOOK... TUESDAY NIGHT THROUGH FRIDAY: SUB SCA CRITERIA EXPECTED FOR BOTH SEAS AND WINDS OUTSIDE OF ANY THUNDERSTORM WIND GUSTS. && .CLIMATE... PHILADELPHIA HAS NOT HIT 90 DEGREES SO FAR THIS SEASON /89 BACK ON JUNE 3RD/. HIGH CONFIDENCE THAT PHILADELPHIA WILL HAVE ITS FIRST 90 PLUS READINGS OF THE SUMMER, ESPECIALLY TUESDAY AND WEDNESDAY. THE LAST TIME THE FIRST 90 DEGREE HIGH TEMPERATURE OCCURRED THIS LATE IN JUNE WAS BACK IN 2003 /JUNE 23RD/. THE AVERAGE FIRST DAY OF 90 DEGREES IN PHILADELPHIA IS AROUND MAY 29TH. THE ONLY CLIMATE SITE TO REACH 90 SO FAR THIS YEAR IS KGED /MAY 27/. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...AMC NEAR TERM...GIGI/GORSE SHORT TERM...GORSE LONG TERM...AMC AVIATION...AMC/GIGI MARINE...AMC/GORSE CLIMATE...
Hazardous weather outlook, Jun 16, 4:26 PM EDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 426 PM EDT MON JUN 16 2014 DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ054-055-060>062-101-103-105-172030- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 426 PM EDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HOT AND HUMID WEATHER WEDNESDAY AND POSSIBLY THURSDAY AFTERNOON MAY RESULT IN A COUPLE OF HOURS OF STRONG THUNDERSTORMS. THE HEAT INDEX ON WEDNESDAY AFTERNOON MAY BRIEFLY RISE TO NEAR ADVISORY LEVEL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-172030- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 426 PM EDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A HEAT ADVISORY FOR HEAT INDICES BRIEFLY AROUND 98 DEGREES MAY NEEDED FOR WEDNESDAY AFTERNOON IN THE WILMINGTON-PHILADELPHIA- CAMDEN-TRENTON URBAN CORRIDOR. ADDITIONALLY THE HOT AND HUMID WEATHER WEDNESDAY OR POSSIBLY THURSDAY AFTERNOON MAY RESULT IN A COUPLE OF HOURS OF STRONG THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-172030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 426 PM EDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE MAY BE A STRONG THUNDERSTORM WEDNESDAY OR THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 16, 8:50 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
850 PM EDT MON JUN 16 2014
PAZ060-170215-
BERKS PA-
850 PM EDT MON JUN 16 2014
...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...
AT 843 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELYSBURG...MOVING
SOUTHEAST AT 30 MPH. THE STORM WILL MOVE ACROSS NORTHERN AND WESTERN
BERKS COUNTY AFTER 930 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM. A FEW WIND GUSTS UP TO 40
MPH ARE ALSO POSSIBLE. GO INDOORS IF THREATENING WEATHER APPROACHES.
THIS STORM WILL BE NEAR STRAUSSTOWN AROUND 950 PM...HAMBURG AROUND
1000 PM...LENHARTSVILLE AROUND 1010 PM AND KUTZTOWN AROUND 1020 PM.
LAT...LON 4052 7634 4052 7626 4059 7605 4058 7603
4065 7599 4068 7589 4045 7553 4026 7568
4014 7588 4036 7621 4038 7625 4049 7644
FORECASTER:POSpecial weather statement, Jun 16, 10:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 PM EDT MON JUN 16 2014
PAZ060-170330-
BERKS PA-
1036 PM EDT MON JUN 16 2014
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BERKS COUNTY...
AT 1034 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
SCHUYLKILL COUNTY...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL AREAS OF POOR DRAINAGE. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR STRAUSSTOWN AROUND 1110 PM...BERNVILLE AROUND
1120 PM AND LEESPORT AROUND 1130 PM.
LAT...LON 4052 7637 4052 7625 4054 7618 4059 7605
4058 7603 4061 7601 4060 7589 4027 7602
4036 7621 4036 7624 4049 7644 4050 7643
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 3:29 PM EDT | Heat Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 27 hr |
| Jun 16, 8:50 PM EDT | Special Weather Statement | PHI | Berks | 85 min |
Nearby
Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.